# SDR AALA20150624007

- Difficulty date: June 25, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 66,677 hours, 8,570 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Receptacle
- Part number: AMC12RA03R
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE C AFT FLOOR BOX RECEPTACLE D03203J DETACHED.  RECEPTACLE D03203J REPLACED IAW SWPM 20-61-28.  EMER LIGHTS TEST CARRIED OUT IAW AMM 33-51-00.  SYS CHECKED NORMAL.
